What is the treatment for Rheumatoid arthritis, depression, anxiety and lower back pain?
User rating for this question
I am 32, female I have been grieving since July. After a CT scan my body typr and personality has changed. I had a sharp sensation ten mins after the scan at the back of my head on the bottom right side. Ive lost muscle tissue in my buttocks. My left eyesight has dimmed I can see spots. I had cold sweats and sleepless nights for two months. I have been a confident presenter and now I cry every single day in a state of depression. My periods stopped. My calves disappeared. I am in the over anxiety drive, I cannot concentrate. I feel heaviness in my neck just below the ear lobes. I have a slight pain in the left side of my throat while swallowing. My blood tests show Rheumatoid Arthritis. And I have severe lower back pain and leg pain if I step out for a walk. I dont know what to do. I find it difficult to relate to people and trust anyone myself, I stutter and stammer and I had none of these issues before.
Posted Mon, 24 Mar 2014 in Mental Health
Answered by Dr. Chander Mohan Singh 4 hours later
Brief Answer: Consult with orthopedic surgeon, psychiatrist. Detailed Answer: Hi, I have read your query and your reports of blood test. You should consult orthopedic surgeon for rheumatoid arthritis, he by seeing your report and after doing your physical examination, may advise you anti-rheumatoid drugs like- methotrexate, sulphasalazine etc and tab.aceclofenac+thiocolchicoside combination. He may advise you x-ray cervical spine and lumbo-sacral spine in AP and Lateral view and if needed MRI of whole spine, to know the any reduction of disc space. Your doctor may advise you some back and calf strengthening exercises which are uploaded on youtube. You have got may blood tests (which were not required) done but you have not got your HLA-B27 test done, it is also very important test. You should also consult your doctor for antidepressant medications like - fluoxetine, Amitriptyline etc. Once your mood becomes elevated your periods again become normal. In your case stammering and dimmed eye sight may be due to depression, so if after antidepressant medicines, still your stammering does not improve the consult neurologist who will do you physical examination to exclude any At-last I would like to say please do not take these medicines without prescription of doctor as these medicines may cause more harm than benefit. If you have any neurological imaging done since the start of symptoms, can you upload those too. I hope it helps. You are welcome to ask further health related queries. If you do not have more queries, you may close the discussion and if possible you may rate the answer 5 points for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: http://doctor.healthcaremagic.com/doctors/dr-chander-mohan-singh/67013 Let me know if you have any concerns. Thanks. Dr.Singh.
People also viewed
- Can diabetes cause frequent urination?
- Drugs/medication for subcutaneous emphysema
- Drugs/medication for inflammatory smear
- Drugs/medication for traumatic paraplegia
- Does diarrhea signify diverticulitis?
- Drugs/medication for emotional shock
- Are fatigue symptoms of type 1 diabetes?
- Suggest treatment for rheumatoid arthritis pain
- What is the treatment for rheumatoid arthritis and fibromyalgia
- Drugs/medication for knuckle hyperpigmentation
- Can lead poisoning cause constipation?
- Can triple x syndrome cause tall stature?
- Fibromyalgia rheumatoid arthritis in pain what is the treatment
- Pain treatment for rheumatoid arthritis
- Treatment rheumatoid arthritis in trichy